# SDR AMCR200903

- Difficulty date: July 20, 2009
- Submitted: July 20, 2009
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N525AC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 691
- Aircraft time: 3,585 hours, 1,310 cycles
- System (JASC): 3810 · Potable Water System
- Part: Petcock
- Part number: 969311
- Condition: Leaking
- Location: Zone 900
- Part time: 3,585 hours, 1,310 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

WHILE CREW WAS READYING THE ACFT FOR DEPARTURE, APU AIR WAS SELECTED ON AND COFFEE MAKER'S WATER FILLER SPIGOT STARTED RUNNING AND OVERFILLING THE COFFEE POT. WATER STARTED RUNNING ONTO FLOOR BEFORE SYS WAS SHUTDOWN. THE SPIGOT HAS A SPRING LOADED PUSHBUTTON WHICH MUST BE PUSHED TO ALLOW WATER TO FLOW.  BUTTON WAS AT REST BUT STILL FLOWED WATER AS SOON AS WATER SYS WAS PRESSURIZED.  WATER SYS FOR GALLEY HAD TO BE SHUTOFF TO STOP FLOW OF WATER. THIS HAS HAPPENED SEVERAL TIMES IN THE LAST FEW YEARS ON OTHER AIRCRAFT IN WHICH SPIGOT REPLACEMENT CURED THE PROBLEM.
